Duke Mathematical Journal

The summability of Laguerre series

G. G. Bilodeau

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 32, Number 3 (1965), 407-415.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077375911

Digital Object Identifier
doi:10.1215/S0012-7094-65-03240-0

Mathematical Reviews number (MathSciNet)
MR0179518

Zentralblatt MATH identifier
0133.32101

Subjects
Primary: 40.30

Citation

Bilodeau, G. G. The summability of Laguerre series. Duke Math. J. 32 (1965), no. 3, 407--415. doi:10.1215/S0012-7094-65-03240-0. https://projecteuclid.org/euclid.dmj/1077375911


Export citation